# SDR 96ZZZX2599

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67939
- Make and model: Bell 206B
- Aircraft serial: 5228
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 222366621101
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO FUEL FILTER CAUTION/WARNING LIGHT ILLUMINATED.
